RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 2, Pages 163–170 (Mi tmf4177)  

This article is cited in 3 scientific papers (total in 3 papers)

Infrared asymptotics of gluon Green's functions in covariant gauge

B. A. Arbuzov, E. E. Boos, A. I. Davydychev


Abstract: It is considered whether the singular infrared behavior $D(k)\sim M^2/k^4$ of the gluon propagator and thecorresponding asymptotic behavior of the gluon vertices are compatible with the Schwinger–Dyson equation in a covariantgauge. For the investigated asymptotic behaviors, the two-loop terms most singular in the infrared region are calculated. It is shown that there exists a distinguished covariant gauge in which one can find a self-consistent description of the lowest gluon and ghost Green's functions in the infrared region of QCD.

Full text: PDF file (873 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:2, 103–108

Bibliographic databases:

Received: 20.06.1986

Citation: B. A. Arbuzov, E. E. Boos, A. I. Davydychev, “Infrared asymptotics of gluon Green's functions in covariant gauge”, TMF, 74:2 (1988), 163–170; Theoret. and Math. Phys., 74:2 (1988), 103–108

Citation in format AMSBIB
\Bibitem{ArbBooDav88}
\by B.~A.~Arbuzov, E.~E.~Boos, A.~I.~Davydychev
\paper Infrared asymptotics of~gluon Green's functions in~covariant gauge
\jour TMF
\yr 1988
\vol 74
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/tmf4177}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 2
\pages 103--108
\crossref{https://doi.org/10.1007/BF01886478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q165900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4177
  • http://mi.mathnet.ru/eng/tmf/v74/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Davydychev, “Equation for the quark propagator in the infrared region and some properties of its solutions”, Theoret. and Math. Phys., 85:1 (1990), 1048–1055  mathnet  crossref  isi
    2. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Three-dimensional covariant one-time equations for a system of $n$ spinor particles”, Theoret. and Math. Phys., 101:1 (1994), 1207–1217  mathnet  crossref  mathscinet  zmath  isi
    3. L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili, “Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge”, Theoret. and Math. Phys., 102:1 (1995), 34–39  mathnet  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:222
    Full text:63
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019